# SDR 01FDEA00426

- Difficulty date: June 1, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Part number: ALC750211
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORZ STAB SSI CARD INSP FOUND BS XFS & 166, CTR I/B LEADING EDGE ON O/B TEE CAP.  REMOVED AND REPLACED TEE CAP PER IAW DC10 SRM 51-30-01.
